# SDR SWAA2021071680037

- Difficulty date: June 4, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR HAS CORROSION AROUND BONDING JUMPER STUD ON THE INTERNAL SIDE OF DOOR SIDE ; / [01] EVALUATED CORROSION ON LAV SERVICE DOOR; FOUND 0.020 REMOVED FROM ORIG 0.060 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 52-40-01-1A-4 USING MICROMETER P/N 4566A S/N UNKNOWN; [02] VERIFIED CORROSION ON LAV SERVICE DOOR; FOUND 0.020 REMOVED FROM ORIG 0.060 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 52-40-01-1A-4 USING MICROMETER P/N 4566A S/N UNKNOWN; [03] REMOVED AND REPLACED LAV SERVICE DOOR PER AMM 52-49-09-000-801 AND 52-49-09-400-801. PERFORMED BOND CHECK PER STEP 3.C.(1).(E).1) WITH BOND METER; TOOL ID: ATS1256; S/N: DC003960. BOND CHECK GOOD. PERFORMED PANEL FIT CHECK PER AMM 52-49-09-000-802; FIT CHECK GOOD.; [04] VERIFIED REMOVED AND REPLACED LAV SERVICE DOOR PER AMM 52-49-09-000-801 AND 52-49-09-400-801. PERFORMED BOND CHECK PER STEP 3.C.(1).(E).1) WITH BOND METER; TOOL ID: ATS1256; S/N: DC003960. BOND CHECK GOOD. PERFORMED PANEL FIT CHECK PER AMM 52-49-09-000-802; FIT CHECK GOOD.
